Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 12, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Feb 29, 2012, 12:05 AM CST for Lawrence County, Missouri. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 29, 2012, 12:05 AM CST (06:05 UTC)
- Expired
- Feb 29, 2012, 12:30 AM CST
- In force
- 25 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lawrence County, MO
The radar
The Springfield radar (KSGF), 44 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 29, 12:24 AM CST | TSTM WND GST 60 | Aurora, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 10:30 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.1 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 75 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 482 m²/s²
- 0-3 km storm-relative helicity
- 563 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
083
WUUS53 KSGF 290605
SVRSGF
MOC109-290630-
/O.NEW.KSGF.SV.W.0012.120229T0605Z-120229T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1205 AM CST WED FEB 29 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1230 AM CST.
* AT MIDNIGHT CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST
OF MILLER TO 6 MILES SOUTHWEST OF STOTTS CITY...MOVING EAST AT 80
MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE AURORA...MARIONVILLE...MILLER...MOUNT
VERNON...PIERCE CITY AND VERONA.
INTERSTATE 44 BETWEEN MILE MARKERS 33 AND 58 WILL ALSO BE IMPACTED BY
THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3693 9406 3729 9405 3728 9361 3694 9361
3692 9362
TIME...MOT...LOC 0606Z 269DEG 71KT 3728 9361 3706 9389
WIND...HAIL 60MPH 1.00IN
$$
CRAMER1 follow-up statement
885
WWUS53 KSGF 290630
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 AM CST WED FEB 29 2012
MOC109-290641-
/O.EXP.KSGF.SV.W.0012.000000T0000Z-120229T0630Z/
LAWRENCE MO-
1230 AM CST WED FEB 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY HAS EXPIRED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3693 9406 3729 9405 3728 9361 3694 9361
3692 9362
TIME...MOT...LOC 0605Z 269DEG 71KT 3728 9363 3706 9391
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 8:52 PM CST, 3 hours 13 minutes earlier.
Area forecast discussion, Feb 28, 8:52 PM CST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 852 PM CST TUE FEB 28 2012 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... /ISSUED 845 PM CST TUE FEB 28 2012/ A NEARLY SOLID LINE OF STRONG TO SEVERE CONVECTION HAD EVOLVED FROM CENTRAL KANSAS INTO NORTH CENTRAL OKLAHOMA AT MID EVENING WHERE A PACIFIC COLD FRONT HAD CAUGHT UP WITH THE DRY LINE. EXPECT THESE STORMS TO CONTINUE TO CONGEAL INTO A SQUALL LINE AND SURGE RAPIDLY EAST ACROSS EASTERN KANSAS THE NEXT FEW HOURS THEN ACROSS THE MISSOURI OZARKS OVERNIGHT. CONVECTIVE INHIBITION THAT IS IN PLACE WILL ERODE WITH TIME AS THE AIR MASS CONTINUES TO MOISTEN AND DESTABILIZE. THE STRENGTH OF LOW LEVEL SHEAR AND PROGGED LOW LEVEL CAPE WILL BE SUPPORTIVE OF A FEW MESO-VORTICIES AND BRIEF SPIN UP TORNADOES ALONG THE SQUALL LINE. HOWEVER DAMAGING STRAIGHT LINE WINDS WILL BE THE PRIMARY HAZARD. WILL HAVE TO ALSO MONITOR FOR A FEW DISCRETE SUPERCELLS AS WELL...BUT NOT EXPECTING THIS TO BE THE PRIMARY CONVECTIVE MODE. THESE STORMS WILL REACH EXTREME SOUTHEAST KANSAS AROUND OR A LITTLE AFTER 11 PM...AND ENTER FAR SOUTHWEST MISSOURI AROUND MIDNIGHT. THE POTENTIAL FOR SEVERE WEATHER SHOULD BE CLOSELY MONITORED BEING THAT THE STORMS WILL BE MOVING RAPIDLY AND OCCURRING DURING THE OVERNIGHT HOURS. FOSTER && .DISCUSSION... AN ACTIVE PERIOD OF CONVECTIVE WEATHER IS EXPECTED ACROSS THE MISSOURI OZARKS AND SOUTHEASTERN KANSAS THIS EVENING THROUGH THE OVERNIGHT HOURS. A WARM FRONT THAT IS CURRENTLY LIFTING ACROSS SOUTHERN MISSOURI AND EASTERN KANSAS IS SPARKING AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI. ADDITIONAL SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS SOUTHERN MISSOURI ALONG THE ADVANCING WARM FRONT. AS THIS FRONT PUSHES NORTHWARD DURING THE AFTERNOON AND EVENING HOURS...A WARM AND MOIST SURFACE AIR MASS WILL PUSH INTO THE AREA BEHIND THE WARM FRONT. A COLD FRONT WILL ADVANCE INTO THE AREA AFTER DARK...PROVIDING AMPLE LIFT FOR CONVECTION IN THE WARM...MOIST AIRMASS. THIS CONVECTION WILL ADVANCE FROM WEST TO EAST ACROSS THE AREA DURING THE LATE EVENING AND OVERNIGHT HOURS. MODEL SOLUTIONS SUGGEST A LIKELIHOOD OF MIXED LAYER CAPE VALUES RANGING FROM A FEW HUNDRED JOULES TO UPWARDS OF 1000 JOULES. MUCAPE VALUES ARE EXPECTED TO RANGE FROM 750 JOULES TO UPWARDS OF 1500 JOULES. COUPLING THIS POTENTIAL INSTABILITY WITH EFFECTIVE BULK SHEAR VALUES OF NEAR 40 KT EXPECTED ACROSS THE AREA...ORGANIZED SEVERE THUNDERSTORMS WILL BE A SIGNIFICANT CONCERN. THE PRIMARY STORM MODE IS EXPECTED TO BE LINEAR WITH STRONG DAMAGING WINDS AND HAIL BEING THE PRIMARY THREATS. HOWEVER...STRONG LOW LEVEL INSTABILITY COUPLED WITH AVAILABLE WIND SHEAR WILL SUPPORT THE POTENTIAL FOR EMBEDDED MESOVORTICES AND A FEW RESULTANT TORNADOES. ANY STORMS THAT CAN FORM OUT AHEAD OF THE MAIN LINE MAY BE SUPERCELLS...AND MAY THEREFORE BE CAPABLE OF PRODUCING TORNADOES AND LARGE HAIL. IN SHORT...ALL MODES OF SEVERE WEATHER ARE POSSIBLE...INCLUDING A FEW TORNADOES. THE COLD FRONT WILL ADVANCE TO THE EAST QUICKLY...WITH SURFACE RIDING MOVING INTO THE AREA FOR WEDNESDAY. CLEARING SKIES WILL ALLOW AMPLE SUNSHINE...PUSHING AFTERNOON HIGH TEMPERATURES INTO THE 60S...WITH 70S EXPECTED BY THURSDAY. COUPLE THESE INCREASED TEMPERATURES WITH DRYING CONDITIONS AND GUSTY WINDS...FIRE WEATHER WILL BE A CONCERN ON WEDNESDAY AND THURSDAY. ANOTHER SURFACE LOW IS EXPECTED TO FORM TO THE WEST AND PUSH INTO THE AREA ON FRIDAY...BRINGING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA. A COLD FRONT WILL PASS THROUGH THE AREA WITH THIS SYSTEM...COOLING AFTERNOON HIGH TEMPERATURES INTO THE 50S FOR THE WEEKEND AS HIGH PRESSURE TAKES CONTROL OF OF THE REGION. THERE MAY BE AN OUTSIDE CHANCE FOR SOME PRECIPITATION ON SUNDAY WITH A PASSING UPPER LEVEL SHORTWAVE...BUT OTHER THAN THAT THE HIGH PRESSURE REGIME IS EXPECTED TO PERSIST INTO EARLY NEXT WEEK. KARDELL && .AVIATION... FOR TEH 00Z TAFS...INCREASING LOW LEVEL MOISTURE HAS ALLOWED MVFR CEILINGS TO STREAM NORTH ACROSS THE OZARKS REGION EARLY THIS EVENING. THIS IS OCCURRING IN ADVANCE OF A STRONG STORM SYSTEM NOW OVER CENTRAL KANSAS. AS THIS SYSTEM AND ITS COLD FRONT MOVE THROUGH THE REGION...LIKELY AROUND AND AFTER 04Z...FLIGHT CONDITIONS WILL DETERIORATE AS THUNDERSTORMS TRAVERS THE AREA. WHERE STORMS AFFECT AREA TERMINALS...BRIEF PERIODS OF IFR CAN BE EXPECTED THOUGH TIMING...DURATION AND IMPACTS ARE CURRENTLY UNCERTAIN...OTHERWISE CONTINUED MVFR FLIGHT CONDITIONS WILL PREVAIL. THE SYSTEM IS EXPECTED TO MOVE THROUGH THE REGION FAIRLY QUICKLY WITH IMPROVING CONDITIONS AND CLEARING OCCURRING AFTER 09/10Z. LOW LEVEL WIND SHEAR IS A CONCERN WITH NEAR 50KTS OF SHEAR NOTED AT 2KFT. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Feb 28, 11:50 PM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1150 PM CST TUE FEB 28 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010600- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1150 PM CST TUE FEB 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA INTO THE OVERNIGHT HOURS ALONG AN ADVANCING COLD FRONT. THESE STORMS WILL MOVE INTO THE HIGHWAY 65 CORRIDOR BY MIDNIGHT. THE STORMS WILL SPREAD ACROSS THE MISSOURI OZARKS DURING THE OVERNIGHT HOURS. THE PRIMARY RISK WITH THESE THUNDERSTORMS WILL BE DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH...AND A LIMITED RISK FOR BRIEF QUICK SPIN UP TORNADOES EMBEDDED WITHIN THE LINE OF STORMS. SOUTH TO SOUTHEAST WINDS WILL GUST TO 30 MPH AT TIMES TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GUSTY WEST TO SOUTHWEST WINDS AND DRY CONDITIONS ARE EXPECTED ON WEDNESDAY...RESULTING IN AN ELEVATED FIRE WEATHER RISK. THUNDERSTORMS WILL BE POSSIBLE FRIDAY AS THE NEXT STORM SYSTEM MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR ALONG AND EAST OF THE HIGHWAY 65 CORRIDOR. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GRIFFIN
In the hours before
Local storm report, Feb 28, 11:21 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1121 PM CST TUE FEB 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM TSTM WND GST NEUTRAL 37.10N 94.79W
02/28/2012 E70 MPH CHEROKEE KS EMERGENCY MNGR
&&
MGRIFFINLocal storm report, Feb 28, 11:27 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 PM CST TUE FEB 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TORNADO 5 WSW JERICO SPRINGS 37.59N 94.09W
02/28/2012 BARTON MO TRAINED SPOTTER
TREES DOWN.
&&
JCOLUCCILocal storm report, Feb 28, 11:29 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1129 PM CST TUE FEB 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG LAMAR 37.49N 94.28W
02/28/2012 BARTON MO EMERGENCY MNGR
POSSIBLE DEBRIS PATH WITH STRUCTURE DAMAGE TO HOMES NEAR
HWY 71 JUST NORTH OF LAMAR
&&
MGRIFFINLocal storm report, Feb 28, 11:34 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1134 PM CST TUE FEB 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL GREENFIELD 37.42N 93.84W
02/28/2012 E0.88 INCH DADE MO PUBLIC
&&
JCOLUCCILocal storm report, Feb 28, 11:44 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1144 PM CST TUE FEB 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM TSTM WND DMG ARCOLA 37.55N 93.87W
02/28/2012 DADE MO EMERGENCY MNGR
WINDOWS BLOWN OUT AND BARN DESTROYED
&&
MGRIFFINLocal storm report, Feb 28, 11:51 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1151 PM CST TUE FEB 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HAIL BOLIVAR 37.61N 93.41W
02/28/2012 E1.75 INCH POLK MO PUBLIC
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 10:21 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 54 min |
| Feb 28, 10:48 PM CST | Tornado Warning | SGF | Barton | 27 min |
| Feb 28, 10:59 PM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Vernon | 31 min |
| Feb 28, 11:07 PM CST | Tornado Warning | SGF | Barton, Dade | 38 min |
| Feb 28, 11:18 PM CST | Tornado Warning | SGF | Barton, Cedar, Dade, Vernon | 27 min |
| Feb 28, 11:29 PM CST | Tornado Warning | SGF | Dade, Greene, Polk | 31 min |
| Feb 28, 11:33 PM CST | Severe Thunderstorm Warning | SGF | Jasper, Newton | 42 min |
| Feb 28, 11:44 PM CST | Severe Thunderstorm Warning | SGF | Camden, Cedar, Dallas, Hickory, Polk, St. Clair | 46 min |
| Feb 28, 11:54 PM CST | Tornado Warning | SGF | Dallas, Laclede, Polk, Webster | 51 min |
| Feb 28, 11:58 PM CST | Severe Thunderstorm Warning | SGF | McDonald, Newton | 32 min |
| Feb 29, 12:19 AM CST | Tornado Warning | SGF | Barry, McDonald | 56 min |
| Feb 29, 12:21 AM CST | Severe Thunderstorm Warning | SGF | Greene | 24 min |
| Feb 29, 12:31 AM CST | Tornado Warning | SGF | Laclede, Phelps, Pulaski | 44 min |
| Feb 29, 12:33 AM CST | Special Weather Statement | SGF | Camden, Maries, Miller | 27 min |
| Feb 29, 12:35 AM CST | Severe Thunderstorm Warning | SGF | Christian, Stone | 40 min |
| Feb 29, 12:43 AM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 47 min |
| Feb 29, 12:53 AM CST | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 67 min |
| Feb 29, 12:58 AM CST | Tornado Warning | SGF | Stone, Taney | 47 min |
| Feb 29, 1:02 AM CST | Severe Thunderstorm Warning | SGF | Douglas | 58 min |
| Feb 29, 1:06 AM CST | Tornado Warning | SGF | Dent, Phelps | 39 min |
| Feb 29, 1:25 AM CST | Severe Thunderstorm Warning | SGF | Texas, Wright | 65 min |
| Feb 29, 1:33 AM CST | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 57 min |
| Feb 29, 1:36 AM CST | Tornado Warning | SGF | Ozark | 54 min |
| Feb 29, 1:43 AM CST | Severe Thunderstorm Warning | SGF | Dent | 32 min |
| Feb 29, 1:51 AM CST | Tornado Warning | SGF | Douglas | 39 min |
| Feb 29, 2:06 AM CST | Tornado Warning | SGF | Howell | 39 min |
| Feb 29, 2:24 AM CST | Tornado Warning | SGF | Oregon, Shannon | 43 min |
| Feb 29, 2:26 AM CST | Severe Thunderstorm Warning | SGF | Howell, Oregon, Ozark | 64 min |
| Feb 29, 3:21 AM CST | Severe Thunderstorm Warning | SGF | Howell | 17 min |
| Feb 29, 3:51 AM CST | Severe Thunderstorm Warning | SGF | Oregon | 28 min |
| Feb 29, 4:33 AM CST | Red Flag Warning | SGF | Barton, Jasper, Newton, Vernon | 13 hr |
| Feb 29, 3:43 PM CST | Fire Weather Watch | SGF | Barton, Jasper, McDonald, Newton, Vernon | 12 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.